# SDR DALA2024041604494

- Difficulty date: April 14, 2024
- Submitted: April 16, 2024
- Operation: Air carrier
- Aircraft: N1200K
- Make and model: Boeing 767332
- Aircraft serial: 28457
- Aircraft time: 113,453 hours, 16,395 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Part number: UNKNOWN
- Condition: Mechanic Error
- Location: Rt Ovrwg Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING OVERWING SLIDE RE ARM PROCEDURE FOUND INFLATION TRIGGER CABLE NOT INSTALLED BEHIND TETAINER SPRING. NEED NEW INFLATION CYCLINDER FOR RT OVERWING SLIDE ASSY.  R/R RH OFF WING SLIDE BOTTLE PER WC 2561-4723 (5321277)
